Sur les déterminants infinis et les équations différentielles linéaires

Helge von Koch Stockholm

TBD mathscidoc:1701.33263

Acta Mathematica, 16, (1), 217-295, 1892.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:54 uploaded by actaadmin ] [ 89 downloads ] [ 0 comments ]
@inproceedings{helge1892sur,
  title={Sur les déterminants infinis et les équations différentielles linéaires},
  author={Helge von Koch},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202954956662972},
  booktitle={Acta Mathematica},
  volume={16},
  number={1},
  pages={217-295},
  year={1892},
}
Helge von Koch. Sur les déterminants infinis et les équations différentielles linéaires. 1892. Vol. 16. In Acta Mathematica. pp.217-295. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202954956662972.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved